# SDR SIMA2018123128004

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 34,104 hours, 30,373 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoiler System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APROACH WHEN SPEED BRAKE LEVER IS SELECTED TO OPEN RECIVED SPOILER FAIL ON EICAS.-C/A-T/S SPOILER FAIL EICAS MESSAGE IAW FIM TASK 27-63-00-810-802. NO ACTIVE SPOILER SYSTEM MESSAGES. TRANSITORY CONDITION OF SCU. OPERATIONAL CHECK GOOD IAW EMB AMM 27-63-01
